# SDR SWAA2015051139526

- Difficulty date: May 7, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 65,937 hours, 53,127 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434335
- Part serial: 1899
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD AFT FLAP DELAMINATED ON INBD END.  R & R AFT FLAP IAW AMM.
